Cymbalta User Reviews

Cymbalta - User Reviews

Cymbalta User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Cymbalta sorted by most helpful. Patient Discussions FAQs


Comment from: GrammyPhyllis6, 65-74 on Treatment for 1-6 months (Patient) Published: September 22

I have suffered with Fibromyalgia for years. Now I can function much better 98 percent of the time.

Related Reading: Fibromyalgia

Comment from: Freckles1974, 25-34 on Treatment for 1-2 years (Patient) Published: September 18

Be careful!! While this drug does an ok job it scary when you decide to get off of it. YOu body will go through a variery of withdraw symptoms EVEN if you slowly dose down. I took this due to crazy life changes. Now that I am okay I want to stop taking it but it has been an up hill battle... uncontrolable crying dizzy, nausa, brain zaps ( trust me if you stop taking it you will understand)

Comment from: Kwhyde, 35-44 on Treatment for 2-5 years (Patient) Published: October 19

I have tried many meds for my depression and anxiety - probably every med on the market today, and none of them helped me like Cymbalta does. I also suffer from Fibromyalgia, and before this med I could only go from the bed to the couch each day and dreaded having to get up to do anything at all because of the pain. Now I have my LIFE back again. I feel human, and can do things I want to do without feeling pain, my depression is under control (I'm happy), and my anxiety is at a stand-still without having to take other meds that make me feel doped-up all the time. I'm aware that some of these reviews may scare you away from wanting to try Cymbalta, but I have never even heard of a "brain zap", and never experienced any of the things these people are talking about. Different meds work differently for different people, and Cymbalta just may be RIGHT for you, like it is for ME! So, don't shy away from it because of these other reviews. It truely is a wonderful, lifesaving med, and I'm so thankful for it. I'm alive again, painfree, and happy! Best of luck to you and May God Bless you like he has me.

Comment from: 45-54 on Treatment for 6 months - 1 year (Patient) Published: December 31

YOU SHOULD TAPER OFF INSTEAD OF STOPPING ALL AT ONCE, IT WILL MAKE YOU FEEL TERRIBLE IF YOU STOP ALL AT ONCE

Comment from: jewel, 35-44 on Treatment for 6 months - 1 year (Patient) Published: September 22

This drug works very good for me, however, if I miss just one dose, I can feel the loss of effects. I recommend Cymbalta but it is best to take it daily without missing even a day. Try to take it at the same time everyday.

Comment from: 35-44 on Treatment for 1-2 years (Patient) Published: October 02

My anxiety has significantly lessened and my moods are more even keel. I do experience many episodes of insomnia but the benefits I have experiences outweigh the insomnia.

Related Reading: insomnia

Comment from: 35-44 Female on Treatment for 5-10 years (Patient) Published: January 15

After several ups in dosages, I finally thought I found the perfect med..for the first year or so.. And then the weight gain... almost 50 pounds in 5 years, and then God help me the 1st time my Rx lapsed. The brain zaps, the anger outbursts, numbness and paranoia, a feeling of being out of body..etc. etc. I would not recommend anyone who does not want this med permanently. I can not find a dr. or psychiatrist who will wean me off, switch me to a new drug, or take me off of this insane, expensive drug. And now, it's not even as effective, but I can't quit on my own b/c the side effects are SO DEBILITATING! Be warned... research and think this one over very carefully please!!!

Comment from: 35-44 on Treatment for 6 months - 1 year (Patient) Published: October 23

THIS PRODUCT SHOULD NOT EVEN BE ON THE MARKET!!!!!! Withdrawal symptoms are murder. I cannot stand the brain zaps, heart zaps, dizziness, nausea. I was prescribed this "medication" because of muscle pain and I had SAD. I began at 30 mg Spring 2007 for two weeks, then upped the dose to 60 mg. After about a month I did not like the side effects I was having, i.e. muscle twitching, headaches, very tired, weight gain. But getting off of this stuff is almost worse!!! I am down to about 10 mg (by opening up the capsule and dividing the caplets) taken about every 2 1/2 days. My last dose (prior to tonight) was taken last Friday so I could try to get over the brain zaps over the weekend and hopefully be fine by Monday. Well, needless to say, I couldn't take the zaps any longer. I had to take a dose tonight just to be able to see straight again. PLEASE, PLEASE, PLEASE, DON'T LET YOUR DOCTOR PRESCRIBE THIS MEDICATION TO YOU!!! The symptoms, either by being on the meds or trying to get off of them, are just not worth it! There has got to be something better out there!

Related Reading: dizziness | muscle pain


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Chronic Pain/Back Pain

Find tips and advances in treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations